zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Initial-boundary value problems for an extensible beam. (English) Zbl 0254.73042

74B20Nonlinear elasticity
74H55Stability (dynamical problems in solid mechanics)
Full Text: DOI
[1] Antman, S.: Equilibrium states of nonlinearly elastic rods. J. math. Anal. appl. 23, 459-470 (1968) · Zbl 0165.27704
[2] Antman, S.: Existence of solutions of the equilibrium equations for nonlinearly elastic rings and arches. J. math. Mech. 20, 281-302 (1970) · Zbl 0223.73029
[3] Antman, S.: Existence and non-uniqueness of axisymmetric equilibrium states of nonlinearly elastic shells. Arch. rat. Mech. anal. 40, 329-372 (1971) · Zbl 0254.73072
[4] Bochner, S.; Taylor, A. E.: Linear functionals on certain spaces of abstractly-valued functions. Ann. math. 39, 913-944 (1938) · Zbl 0020.37101
[5] Bourbaki, N.: Intégration. (1966)
[6] Burgreen, D.: Free vibrations of a pin-ended column with constant distance between pin ends. J. appl. Mech. 18, 135-139 (1951)
[7] Carroll, R. W.: Abstract methods in partial differential equations. (1969) · Zbl 0193.06501
[8] Coddington, E. A.; Levinson, N.: Theory of ordinary differential equations. (1955) · Zbl 0064.33002
[9] Courant, R.; Hilbert, D.: 2nd edition methods of mathematical physics. Methods of mathematical physics 1 (1953) · Zbl 0051.28802
[10] Dickey, R. W.: Free vibrations and dynamic buckling of the extensible beam. J. math. Anal. appl. 29, 443-454 (1970) · Zbl 0187.04803
[11] Dickey, R. W.: Infinite systems of nonlinear oscillation equations related to the string. Proc. amer. Math. soc. 23, 459-468 (1969) · Zbl 0218.34015
[12] Dieudonné, J.: Sur le théorème de Lebesgue-Nikodym (III). Ann. univ. Grenoble 23, 25-53 (1947--1948)
[13] Eisley, J. G.: Nonlinear vibrations of beams and rectangular plates. Z. angew. Math. phys. 15, 167-175 (1964) · Zbl 0133.19101
[14] Everitt, W. N.: The Sturm-Liouville problem for fourth-order differential equations. Quart. J. Math. Oxford ser. 8, 146-160 (1957) · Zbl 0077.29202
[15] Friedman, A.: Partial differential equations. (1969) · Zbl 0224.35002
[16] Greenberg, J. M.; Maccamy, R. C.; Mizel, V. J.: On the existence, uniqueness and stability of solutions of the equation ${\sigma}'(ux)uxx + {\lambda}$uxtx = \varrho0utt. J. math. Mech. 17, 707-727 (1968)
[17] Hille, E.; Phillips, R.: Functional analysis and semi-groups. Amer. math. Soc. colloq. Pub. 31 (1957)
[18] Lax, P. D.: Development of singularities of nonlinear hyperbolic partial differential equations. J. math. Phys. 5, 611-613 (1964) · Zbl 0135.15101
[19] Lions, J. L.: Quelques méthodes de résolution des problèmes aux limites non linéaires. (1969)
[20] Lions, J. L.; Magenes, E.: 2nd edition problèmes aux limites non homogènes et applications. Problèmes aux limites non homogènes et applications 1 (1968)
[21] Maccamy, R. C.; Mizel, V. J.: Existence and non-existence in the large of solutions of quasilinear wave equations. Arch. rat. Mech. anal. 25, 299-320 (1967) · Zbl 0146.33801
[22] Oplinger, D. W.: Frequency response of a nonlinear stretched string. J. acoust. Soc. amer. 32, 1529-1538 (1960)
[23] Reiss, E. L.; Matkowsky, B. J.: Nonlinear dynamic buckling of a compressed elastic column. Quart. appl. Math. 29, 245-260 (1971) · Zbl 0224.73064
[24] Sather, J.: The initial-boundary value problem for a non-linear hyperbolic equation in relativistic quantum mechanics. J. math. Mech. 16, 27-50 (1966) · Zbl 0141.28803
[25] Strauss, W.: On continuity of functions with values in various Banach spaces. Pacific J. Math. 19, 543-551 (1966) · Zbl 0185.20103
[26] Truesdell, C.; Noll, W.: The non-linear field theories of mechanics. Handbuch der physik (1965) · Zbl 0779.73004
[27] Wilcox, C. H.: Initial-boundary value problems for linear hyperbolic partial differential equations of the second order. Arch. rat. Mech. anal. 10, 361-400 (1962) · Zbl 0168.08201
[28] Woinowsky-Krieger, S.: The effect of axial force on the vibration of hinged bars. J. appl. Mech. 17, 35-36 (1950) · Zbl 0036.13302
[29] Zabusky, N. J.: Exact solution for the vibrations of a nonlinear continuous made string. J. math. Phys. 3, 1028-1039 (1962) · Zbl 0118.41802